# SDR FDEA202502200252

- Difficulty date: February 20, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 39,919 hours, 22,165 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Part serial: 423TH
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D31023-101 MSN: 423TH POS: L1 REMOVE AND REPLACE L1 DR SLIDE/RAFT.    REPLACED THE SLIDE/RAFT OF L1 CREW DOOR PER AMM 25-61-22-04-01.   MINOR REPAIR IAW FEDEX GMM 6-2-100.
